# SDR C1HA200596011

- Difficulty date: April 27, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPT STA 440 LONGERON 26R, CORRODED.  CENTER AND BOTTOM OF LONGERON UNDER FRAME REPLACED STRINGER FROM STA 429 TO 431 IAW SRM 53-10-2 FIG 1.
